# SDR SWAA2021102517502

- Difficulty date: September 13, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 142NWB AT AFT CARGO.  REMOVED PANEL 142NWB FROM FWD BULKHEAD IN AFT CARGO IAW AMM 25-52-18-000-801.   NOT REPARABLE.  PANEL 142NWB MUST BE REPLACED IAW AMM 25-52-00-200-806 PARAGRAPHS 6.D.(3)(D) AND 6.D.  MEASURES OF THE CRACK: L=19.0; W=0.400.  INSTALLED NEW ACCESS PANEL 142NWB IAW AMM 25-52-01-201-801.  REPLACED BULKHEAD PANEL 142NWB AT AFT CARGO COMPARTMENT IAW AMM 25-52-18-000-801 AND AMM 25-52-18-400-801.
